# SDR UHLA2014090400615

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 12,414 hours, 9,472 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION ON EICAS IS X'D OUT; TRIED POWER RESET WITH APU ONLY, NO FIX.  R & R LOCKED PROXIMITY SWITCH ON L1 DOOR IAW AMM 52-72-20.  OPS CHECK GOOD.
